# SDR RAIA00604009

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,236 hours, 13,874 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Limiter
- Part number: 14523597001
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLY 5553 - STL - ON ROTATION, CREW HAD DIFFICULTY CONTROLLING THE AIRCRAFT.  THE PITCH AXIS OF THE AIRCRAFT WANTED TO OVER ROTATE.  TRIM APPEARED TO OPERATE NORMALLY.  UPON INSPECTION, MAINTENANCE FOUND THE RT ELEVATOR SPRING TAB CONTROL ROD UPPER FAIRING TO BE BROKEN AND THE ELEVATOR HINGE POINT CUT-OUTS TO BE DAMAGED.  ALSO, FOUND THE RT ELEVATOR TORQUE TUBE LIMITER TO BE CRACKED.  LT ELEVATOR ALSO HAD DAMAGE AT THE HINGE POINT CUT-OUTS.  MAINTENANCE REPAIRED DAMAGE AND REPLACED THE TORQUE LIMITER.
